# SDR MALA050114

- Difficulty date: January 10, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 14,524 hours, 15,714 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: 666000219
- Condition: Damaged
- Location: Nr 3 Prop Blade
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH PROP DEICE SELECTED NORM, THE LEFT PROP CAUTION LIGHT ILLUMINATED AND THE LEFT PROP DEICE LIGHT WENT OUT.  AIR RETURN TO MSP.  MAINTENANCE FOUND BAD PROP LEAD, REPLACED NR 3 PROP BLADE LEAD PN 666000219, OPS CHECK GOOD PER DOWTY PROP CMM 61-10-39.
